# SDR AALA20161108003

- Difficulty date: November 8, 2016
- Submitted: November 8, 2016
- Operation: Air carrier
- Aircraft: N910NN
- Make and model: Boeing 737823
- Aircraft serial: 31160
- Aircraft time: 13,209 hours, 5,261 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A541016AAR
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE. INTERCOSTAL AT LBL 46 BETWEEN FUSELAGE STATIONS 328 AND 344 IS CRACKED. REMOVED AND REPLACED INTERCOSTAL IAW AARD 51-10-05 AND BOEING DRAWINGS 141A5410 AND 141A5400.
